# SDR P5CA9801472

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Bs 610-615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL INTERCOSTAL SUPPORTS (TWO EACH) FOUND BROKEN, FWD CARGO COMPARTMENT BS 610-615, BL 40L.  REPLACED SUPPORTS AS PER SRM 51-10-01.
